Dirichletsche Reihen auf arithmetischen Progressionen.

Axel Reich

Monatshefte für Mathematik (1982)

  • Volume: 93, page 33-38
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Reich, Axel. "Dirichletsche Reihen auf arithmetischen Progressionen.." Monatshefte für Mathematik 93 (1982): 33-38. <http://eudml.org/doc/178058>.

author = {Reich, Axel},
journal = {Monatshefte für Mathematik},
keywords = {Dirichlet series; value distribution; arithmetic progressions},
language = {ger},
pages = {33-38},
title = {Dirichletsche Reihen auf arithmetischen Progressionen.},
url = {http://eudml.org/doc/178058},
volume = {93},
year = {1982},

AU - Reich, Axel
TI - Dirichletsche Reihen auf arithmetischen Progressionen.
JO - Monatshefte für Mathematik
PY - 1982
VL - 93
SP - 33
EP - 38
LA - ger
KW - Dirichlet series; value distribution; arithmetic progressions
UR - http://eudml.org/doc/178058
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.